# SDR SWIA2019110846732

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 38,552 hours, 32,841 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Vsi
- Condition: Erratic
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STARTING AT FL260, FOÂ€™S VSI BECAME ERRATIC AND FLUCTUATED CONSTANTLY BETWEEN 300 FPM AND 1000 FPM WHILE CAPTAINS REMAINED CONSTANT AT 500 FPM. FOÂ€™S ALTITUDE TAPE FLUCTUATED BETWEEN LEVELING OFF AND CLIMBING RAPIDLY, CORRESPONDING WITH VSI READINGS. IN CRUISE, FOÂ€™S VSI FLUCTUATED +/-200 FPM. VSI AND ALTIMETER APPEARED TO OPERATE NORMALLY DURING DESCENT. PERFORMED UNRELIABLE AIR DATA CHECK, FOUND WATER IN ADC-2 STATIC DRAIN TUBE, EMPTIED DRAIN TUBE; CHECKED ADC-2 COMPUTER FOR TIGHTNESS IN THE RACK, RE-SECURED COMPUTER; ALL HEATERS CHECK GOOD. OPS CHECK GOOD AT THIS TIME. WORK DONE IAW AMM.
